Journal Report

Advances in the Theory of Nonlinear Analysis and its Applications

Download PDF
Journal Information
Journal Title
Advances in the Theory of Nonlinear Analysis and its Applications
Publisher
DergiPark
ISSN
2587-2648
E-ISSN
2587-2648
Database
SCOPUS
Domain
Not available
Classification History
Year A+ A B C
2026
2025
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Bounded Inverse-Slashed Pareto Model: Structural Properties and Real-Life Applications
Ishfaq S. AHMAD, Mohd Younus BHAT, Peer Bilal AHMAD et al.
2023-8-2
On boundary value problems for the Boussinesq-type equation with dynamic and non-dynamic boundary conditions
Muvasharkhan JENALİYEV, Arnay KASSYMBEKOVA, Madi YERGALİYEV et al.
2023-7-23 Vol. 7 Issue 2 Pages 377-386
Asymptotics Solutions of a Singularly Perturbed Integro-differential Fractional Order Derivative Equation with Rapidly Oscillating Coefficients
Musabek AKYLBAYEV, Burhan KALİMBETOV, Dinara ZHAİDAKBAYEVA
2023-7-23 Vol. 7 Issue 2 Pages 441-454
On attractors in dynamical systems modeling genetic networks
Diana OGORELOVA, Felix SADYRBAEV, Inna SAMUILIK
2023-7-23 Vol. 7 Issue 2 Pages 486-498
On the nonlinear Volterra equation with conformable derivative
Tuan NGUYEN HOANG, Hai NGUYEN MİNH, Nguyen Duc PHUONG
2023-7-23 Vol. 7 Issue 2 Pages 292-302
Stability and Bifurcation Analysis For An OSN Model with Delay
Liancheng WANG, Min WANG
2023-7-23 Vol. 7 Issue 2 Pages 413-427
A Sequential Differential Problem With Caputo and Riemann Liouville Derivatives Involving Convergent Series
Yazid GOUARİ, Mahdi RAKAH, Zoubir DAHMANİ
2023-7-23 Vol. 7 Issue 2 Pages 319-335
(G'/G)-EXPANSION METHOD TO SEEK TRAVELING WAVE SOLUTIONS FOR SOME FRACTIONAL NONLINEAR PDES ARISING IN NATURAL SCIENCES
Medjahed DJİLALİ, Hakem ALI
2023-7-23 Vol. 7 Issue 2 Pages 303-318
Variants of the New Caristi Theorem
Sehie PARK
2023-7-23 Vol. 7 Issue 2 Pages 348-361
SOLUTION TO A SYSTEM OF NON-LINEAR FUZZY DIFFERENTIAL EQUATION WITH GENERALIZED HUKUHARA DERIVATIVE VIA FIXED POINT THEOREM
Sushma BASİL, Santhi ANTONY
2023-7-23 Vol. 7 Issue 2 Pages 473-485
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 26, 2026 05:50